# SDR SWIA202056175

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SPLICE ANGLE FOR STGR26R AT THE AFT SIDE OF THE FS409 JOINT IS CORRODED. (MARKED)   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED SPLICE ANGLE FOR STGR 26R AT THE AFT SIDE OF THE F.S 409 JOINT REF. DWG 601R31057 REV J, CRJ-200 SRM 51-42-06 AND CRJ-200 SRM 51-42-21. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
